RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2007, Volume 350, Pages 52–69 (Mi znsl45)  

Approximating periodic functions in Hölder type metrics by singular integrals with positive kernels

A. S. Zhuk

Saint-Petersburg State University

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 150:3, 2034–2044

UDC: 517.5
Received: 14.09.2007

Citation: A. S. Zhuk, “Approximating periodic functions in Hölder type metrics by singular integrals with positive kernels”, Analytical theory of numbers and theory of functions. Part 22, Zap. Nauchn. Sem. POMI, 350, POMI, St. Petersburg, 2007, 52–69; J. Math. Sci. (N. Y.), 150:3 (2008), 2034–2044

Citation in format AMSBIB
\Bibitem{Zhu07}
\by A.~S.~Zhuk
\paper Approximating periodic functions in H\"older type metrics by singular integrals with positive kernels
\inbook Analytical theory of numbers and theory of functions. Part~22
\serial Zap. Nauchn. Sem. POMI
\yr 2007
\vol 350
\pages 52--69
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl45}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2008
\vol 150
\issue 3
\pages 2034--2044
\crossref{https://doi.org/10.1007/s10958-008-0120-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43349106554}


Linking options:
  • http://mi.mathnet.ru/eng/znsl45
  • http://mi.mathnet.ru/eng/znsl/v350/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:174
    Full text:49
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020